# SDR ASAA2015021810694

- Difficulty date: February 18, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,177 hours, 5,769 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP ON GROUND.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED SAT IS NOW DISPLAYED.
